# SDR SWAA2025042819890

- Difficulty date: March 30, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZ. STAB FWD UPPER SLIDING SEAL CRACKED.  INSTALLED ATTACH FITTING ONTO NEW SEAL PLATE PER SRM 51-40-02.
